| Model Number |
IMPLANT SYSTEM, FIBERTAK BUTTON |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-3680 fibertak button implant system had the anchor pull out during a bicep tenodesis case.They opened a new kit to complete the case.There was a four minute case delay due to the issue there were no adverse effects on the patient.This was discovered during a bicep tenodesis procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 02/11/2025: the anchor and suture was removed from the patient.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.